Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 6, Pages 145–146 (Mi mz3273)  

Brief Communications

Semi-exact functors and cohomology theories on the category of spectra

A. G. Matveev

Moscow Engineering Building Institute

Full text: PDF file (281 kB)

Bibliographic databases:
Received: 30.03.1989

Citation: A. G. Matveev, “Semi-exact functors and cohomology theories on the category of spectra”, Mat. Zametki, 47:6 (1990), 145–146

Citation in format AMSBIB
\Bibitem{Mat90}
\by A.~G.~Matveev
\paper Semi-exact functors and cohomology theories on the category of spectra
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 6
\pages 145--146
\mathnet{http://mi.mathnet.ru/mz3273}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1074542}
\zmath{https://zbmath.org/?q=an:0709.55007}


Linking options:
  • http://mi.mathnet.ru/eng/mz3273
  • http://mi.mathnet.ru/eng/mz/v47/i6/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:139
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021